Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I had my VSG ON 6/20/17 and my HW:247 SW:234 and CW:216.2. I have never had bad skin till now ! My skin is breaking out and I don't know what's happening. Has anyone else dealt with skin issues ?

Share this post


Link to post
Share on other sites

I had surgery on 6/14/17. I too would like to know. I'm breaking out as well.


HW: 250
SW: 236
CW: 206
GW: 160

Share this post


Link to post
Share on other sites

I wonder if it's from all the toxins that were stored in the fat and they are coming out now. Our dermatologist recommends cetaphil or cerave cleansers.
I hope it clears up soon.


Mich W
Hw 223, SW 217 CW 194 GW 135

Share this post


Link to post
Share on other sites

It is from the fat breakdown. I used extra cleansers and it cleared up by 6 weeks post. I still get an occasional pimple but it is much better now.

Share this post


Link to post
Share on other sites

Fat has estrogen-like hormones - seems logical that they are being released into the bloodstream with rapid weight loss. Hello late-onset puberty breakouts!!!! <joking>

Share this post


Link to post
Share on other sites

My surgeon warned us at the seminar that a fair # of women get pregnant soon after surgery because their "free" birth control (fat produced estrogen) goes away.

Share this post


Link to post
Share on other sites

Hi Everybody. I am also breaking out I had my surgery 1.5 years ago. I am not sure if it is related to the surgery but it will be nice to know.

Share this post


Link to post
Share on other sites

I will be one week post op tomorrow and return to work on Tuesday. My face is breaking out with huge breakouts on both cheeks and now my forehead. Please help! It looks truly awful.

Share this post


Link to post
Share on other sites
Posted (edited)

Same here. Bad sore breakout around my mouth, forehead, cheeks 2 weeks post-op. Never had bad skin.

15976159261416210355390415249054.jpg

Edited by JayeBow

Share this post


Link to post
Share on other sites

I'm almost one month out and my complexion is awful!!!!!! At first I thought it was an allergic reaction to something, maybe all the whey Protein isolate or something. Then I blamed a new pillow. Now I'm thinking it is VSG related.

Share this post


Link to post
Share on other sites

Yep, it's likely related to your VSG. Your hormones go crazy afterwards. You can also expect weird periods (timing, duration, flow etc). I think the hormones do calm down. I'm three years out and my skin is back to normal. I find that taking my bariatric Vitamins helps my skin, as well as drinking a lot of Water. Right after my WLS, it was like being a teenager again. I promise it won't last forever!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×